MathSciNet Relay Station
MathSciNet bibliographic data
MR1149122 42B25 (30D55 42B30)
Gadbois, Steven C.; Sledd, William T. Carleson measures on spaces of homogeneous type. Trans. Amer. Math. Soc. 341 (1994), no. 2, 841–862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement